# SDR SWIA202266095

- Difficulty date: May 24, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE WINDOW POST LOWER SUPPORT ASSY ANGLE POSSIBLE CRACK (MARKED)     (C-CHECK RO 7/9/2022)    REPLACED RH SIDE WINDOW POST LOWER SUPPORT ASSY ANGLE WITH NEW UNIT.  REF CRJ200 SRM 51-42-06 AND DWG 601R34032 REV-V.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
